欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  12 篇文章
     
     
 
The Dynamic Properties of a Deterministic SIR Epidemic Model in Discrete-Time

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 10 Page: 1665-1675
       
 
Algorithm for Fast Calculation of Hirzebruch-Jung Continued Fraction Expansions to Coding of Graph Manifolds

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 10 Page: 1676-1684
       
 
Tooth Surface Design for Variable Transmission Ratio Bevel Gearing

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 10 Page: 1685-1695
       
 
Epidemiological Model and Public Health Sensitization in Mali

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 10 Page: 1696-1711
       
 
An Implicit Smooth Conjugate Projection Gradient Algorithm for Optimization with Nonlinear Complementarity Constraints

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 10 Page: 1712-1726
       
 
Supply Chain Commitment Contract Model Based on Uncertainty Theory under Uncertain Market Information

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 10 Page: 1727-1739
       
 
Experimental Design for Optimizing a Mixture of Materials plus an Evaporating Solvent

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 10 Page: 1740-1746
       
 
Movement of Self-Organizing Solitons in Ferromagnet

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 10 Page: 1747-1754
       
 
Itô Formula for Integral Processes Related to Space-Time Lévy Noise

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 10 Page: 1755-1768
       
 
On Stability of Nonlinear Differential System via Cone-Perturbing Liapunov Function Method

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 10 Page: 1769-1780